# SDR SWAA2024022053673

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 37,972 hours, 17,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST ROW F.O SIDE PHOTO-LUMINESCENCE STRIP INOP<[01] REPLACED STRIP PER AMM 33-51-15 OPS CHECK GOOD
